# SDR VNAA0805019

- Difficulty date: May 14, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10150
- Aircraft time: 9,814 hours, 9,428 cycles
- Engine: Ge CF348C1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Part number: H50002064115
- Condition: Broken
- Location: Comm Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF HEARD A WHINING NOISE COMING FROM THE NOSE OF THE AIRCRAFT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE COMM PANEL LATCH WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LATCH IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
